# SDR WX0400032

- Difficulty date: September 20, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N948MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49778
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EMERGENCY FLOOR LIGHT INOPERATIVE ROW 22.  MAINTENANCE RE-LAMPED EMERGENCY LIGHT ROW 22, EMERGENCY FLOOR LIGHTS OPERATIONALLY CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
